# SDR MWEA99029

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug MD-88
- Aircraft serial: 48070
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Part number: 59104721
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AND DENT ON LEFT WING TIP.  MTC PERFORMED A TEMPORARY DOUBLER REPAIR.
